Publication
Title
Modeling of the magnetization behavior of realistic self-organized InAs/GaAs quantum craters as observed with cross-sectional STM
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2005
ISSN
0094-243X
Volume/pages
772(2005), p. 803-804
ISI
000230723900364
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 15.04.2018
To cite this reference